Alka-Seltzer Plus Severe Cold + Flu Night Honey Lemon Mix-in Packets Multi-Symptom Relief

Alka-Seltzer Plus Severe Cold + Flu Night Honey Lemon Mix-in Packets Multi-Symptom Relief

Alka-seltzer Plus

Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 

Ingredients

Active Ingredients (in each packets)...PurposesAcetaminophen 650mg...Pain Reliever/Fever ReducerDextromethorphan Hydrobromide 20mg...Cough SuppressantDoxylamine Succinate 12.5mg...AntihistaminePhenylephrine Hydrochloride 10mg...Nasal Decongestant Inactive IngredientsAcesulfame Potassium, Anhydrous Citric Acid, Compressible Sugar, D&C Yellow #10, Dental-Type Silica, FD&C Red #40, Flavors, Pregelatinized Starch, Sodium Citrate, Sucralose, Tartaric Acid, Tribasic Calcium Phosphate.

Directions

Directions• do not take more than the recommended dose• take every 4 hours; do not exceed 5 packets in 24 hours or as directed by a doctor• adults and children 12 years and over: dissolve contents of one packet in 8 oz. hot water; sip while hot. Consume entire drink within 10-15 minutes.• children under 12 years: do not use Other Information• each packet contains: potassium 5mg and sodium 5mg• store at room temperature Feel Better FastMix the Alka-Seltzer Plus® Fast Relief Mix-in packet into 8 oz. of hot water and sip the soothing beverage within 10-15 minutes. Experience the steam and the tasty drink as it infuses powerful relief through your whole body.

Always refer to the actual package for the most accurate information